# SDR SWAA2012102308736

- Difficulty date: October 20, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 5,399 hours, 3,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EEPLS LENS MISSING.  REMOVED AND REPLACED LENS PER M/M.
